# SDR ASAA2018061825109

- Difficulty date: June 18, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N839VA
- Make and model: Airbus A320-214
- Aircraft serial: 04610
- Aircraft time: 27,687 hours, 8,102 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning System
- Condition: Activated
- Location: Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 OIL FILTER CLOGGED MESSAGE.  SHUTDOWN THE NR 1 ENGINE.  ACFT GROUNDED.   R & R THE NR 1 ENGINE IAW WORK ORDER 374812. FILTER SENT IN FOR ANALYSIS.
